# SDR 04FDEA00003

- Difficulty date: January 1, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 26,155 hours, 15,176 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2087
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 14,009 hours, 8,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, MAIN CARGO SMOKE WARNING ACTIVATED.  SHORTLY THERE AFTER LIGHT EXTINGUISHED.  APPROXIMATELY 1.5 TO 2 MINS LATER MAIN CARGO SMOKE WARNING RE-ACTIVATED.  ALSO MIGRATED FROM ONE ZONE ILLUMINATED TO 2 ZONES (BULBS) ILLUMINATED.  REPLACED ZONE 1 AND 2 DETECTION UNITS.  ALL TESTS OK MM 26-16-001-0.
